# SDR CA000414006

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 1612101
- Condition: Failed
- Location: Beta Plug
- Part time: 8,540 hours, 6,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 PCU FOUND LEAKING AT BETA PLUG CONNECTION.
